Translator Disclaimer
April, 2011 Automorphisms of the Torelli complex and the complex of separating curves
Yoshikata KIDA
J. Math. Soc. Japan 63(2): 363-417 (April, 2011). DOI: 10.2969/jmsj/06320363

Abstract

We compute the automorphism groups of the Torelli complex and the complex of separating curves for all but finitely many compact orientable surfaces. As an application, we show that the abstract commensurators of the Torelli group and the Johnson kernel for such surfaces are naturally isomorphic to the extended mapping class group.

Citation

Download Citation

Yoshikata KIDA. "Automorphisms of the Torelli complex and the complex of separating curves." J. Math. Soc. Japan 63 (2) 363 - 417, April, 2011. https://doi.org/10.2969/jmsj/06320363

Information

Published: April, 2011
First available in Project Euclid: 25 April 2011

zbMATH: 1378.57027
MathSciNet: MR2793105
Digital Object Identifier: 10.2969/jmsj/06320363

Subjects:
Primary: 20E36
Secondary: 20F38

Rights: Copyright © 2011 Mathematical Society of Japan

JOURNAL ARTICLE
55 PAGES


SHARE
Vol.63 • No. 2 • April, 2011
Back to Top